# SDR HYIA20151203004

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N67786
- Make and model: Cessna 402C
- Aircraft serial: C4020631
- Aircraft time: 34,463 hours, 23,194 cycles
- System (JASC): 2140 · Heating System
- Part: Fuel Line
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN CABIN.  INSPECTED UNDER FLOOR, BEHIND PILOTS' SEAT & WINGS.  FOUND HEATER FUEL LINE IN COCKPIT LEAKING.  REPAIRED HEATER FUEL LINE WITH SPLICE SECTION IAW MM CH 20, LEAK CHECKED GOOD.
